Existence and multiplicity results for heteroclinic orbits of second order Hamiltonian systems

Chao Nien Chen, Shyuh Yaur Tzeng

研究成果: Article

13 引文 (Scopus)

摘要

Connecting orbits of nonlinear differential equations have long been studied in the dynamical systems literature, generally in a setting involving perturbations and using a Melnikov function. In this article, we consider a class of second order Hamiltonian systems which possess infinitely many or finite number of equilibria. Using variational arguments and penalization methods, we obtain the existence of multiple heteroclinic orbits joining pairs of equilibria.

原文English
文章編號jdeq.1999.3633
頁(從 - 到)211-250
頁數40
期刊Journal of Differential Equations
158
發行號2
DOIs
出版狀態Published - 1999 一月 1

指紋

Second Order Hamiltonian System
Hamiltonians
Heteroclinic Orbit
Multiplicity Results
Existence Results
Orbits
Connecting Orbits
Penalization Method
Melnikov Function
Joining
Nonlinear Differential Equations
Dynamical systems
Differential equations
Dynamical system
Perturbation
Class

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

引用此文

@article{f02f6cd7925746968e06cc93c41bde89,
title = "Existence and multiplicity results for heteroclinic orbits of second order Hamiltonian systems",
abstract = "Connecting orbits of nonlinear differential equations have long been studied in the dynamical systems literature, generally in a setting involving perturbations and using a Melnikov function. In this article, we consider a class of second order Hamiltonian systems which possess infinitely many or finite number of equilibria. Using variational arguments and penalization methods, we obtain the existence of multiple heteroclinic orbits joining pairs of equilibria.",
author = "Chen, {Chao Nien} and Tzeng, {Shyuh Yaur}",
year = "1999",
month = "1",
day = "1",
doi = "10.1006/jdeq.1999.3633",
language = "English",
volume = "158",
pages = "211--250",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "Academic Press Inc.",
number = "2",

}

Existence and multiplicity results for heteroclinic orbits of second order Hamiltonian systems. / Chen, Chao Nien; Tzeng, Shyuh Yaur.

於: Journal of Differential Equations, 卷 158, 編號 2, jdeq.1999.3633, 01.01.1999, p. 211-250.

研究成果: Article

TY - JOUR

T1 - Existence and multiplicity results for heteroclinic orbits of second order Hamiltonian systems

AU - Chen, Chao Nien

AU - Tzeng, Shyuh Yaur

PY - 1999/1/1

Y1 - 1999/1/1

N2 - Connecting orbits of nonlinear differential equations have long been studied in the dynamical systems literature, generally in a setting involving perturbations and using a Melnikov function. In this article, we consider a class of second order Hamiltonian systems which possess infinitely many or finite number of equilibria. Using variational arguments and penalization methods, we obtain the existence of multiple heteroclinic orbits joining pairs of equilibria.

AB - Connecting orbits of nonlinear differential equations have long been studied in the dynamical systems literature, generally in a setting involving perturbations and using a Melnikov function. In this article, we consider a class of second order Hamiltonian systems which possess infinitely many or finite number of equilibria. Using variational arguments and penalization methods, we obtain the existence of multiple heteroclinic orbits joining pairs of equilibria.

UR - http://www.scopus.com/inward/record.url?scp=0006849128&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0006849128&partnerID=8YFLogxK

U2 - 10.1006/jdeq.1999.3633

DO - 10.1006/jdeq.1999.3633

M3 - Article

AN - SCOPUS:0006849128

VL - 158

SP - 211

EP - 250

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 2

M1 - jdeq.1999.3633

ER -